Abstract:An application of the method of successive approximations for obtaining the solution of a nonlinear integral equation arising from a two-point boundary value problem is illustrated. In particular, we show sufficient conditions under which the convergence rate of the sequence can be improved.
R. Aris, The Mathematical Theory of Diffusion and Reaction in Permeable Catalysis, Vol. I, Clarendon Press, Oxford, London, 1975, pp. 101-239.
J. A. De Simone & J. A. Pennline, "A new asymptotic analysis of the nth order reaction-diffusion problem: Analytical and numerical studies," Math. Biosci., v. 40, 1978, pp. 303-318.
- Herbert B. Keller, Numerical methods for two-point boundary-value problems, Blaisdell Publishing Co. [Ginn and Co.], Waltham, Mass.-Toronto, Ont.-London, 1968. MR 0230476
- © Copyright 1981 American Mathematical Society
- Journal: Math. Comp. 37 (1981), 127-134
- MSC: Primary 65R20; Secondary 34B15, 65L10
- DOI: https://doi.org/10.1090/S0025-5718-1981-0616365-8
- MathSciNet review: 616365